# SDR DL733010427

- Difficulty date: March 14, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N3301
- Make and model: Boeing 737347
- Aircraft serial: 23181
- Aircraft time: 45,331 hours, 31,496 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT AND RT SIDE CHORDS OF THE FS 178 BULKHEAD WERE FOUND CRACKED NEAR WL 207.  THE CRACKS ARE LESS THAN 3 INCHES IN LENGTH.THE CRACKS WERE STOP DRILLED AND REPAIRED WITH A TEMPORARY  ANGLE REPAIR PER B737-300 SRM 53-10-08, FIG. 208 AND ER/A 380283-14AD.
